Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Homotopically homogeneous spaces and manifolds


Author: Peter Rice
Journal: Trans. Amer. Math. Soc. 120 (1965), 247-254
MSC: Primary 55.60
DOI: https://doi.org/10.1090/S0002-9947-1965-0189034-6
MathSciNet review: 0189034
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.60

Retrieve articles in all journals with MSC: 55.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0189034-6
Article copyright: © Copyright 1965 American Mathematical Society